Communications in Mathematical Physics

Moduli of super Riemann surfaces

Claude LeBrun and Mitchell Rothstein

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 117, Number 1 (1988), 159-176.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104161598

Mathematical Reviews number (MathSciNet)
MR0946998

Zentralblatt MATH identifier
0662.58008

Subjects
Primary: 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx]
Secondary: 14H15: Families, moduli (analytic) [See also 30F10, 32G15] 81E30

Citation

LeBrun, Claude; Rothstein, Mitchell. Moduli of super Riemann surfaces. Comm. Math. Phys. 117 (1988), no. 1, 159--176. https://projecteuclid.org/euclid.cmp/1104161598


Export citation